# SDR CALA0700428

- Difficulty date: August 12, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 60,978 hours, 32,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651768465
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN L-1 DOOR JAMB UPPER HINGE INTERCOSTAL AT STA 294.5, S10L.  A REPAIR WAS INSTALLED IAW ECRA 5311-01350.
